# SDR KBM2004F00089

- Difficulty date: March 21, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: POLYV597K4
- Condition: Split
- Location: Hyd Pump
- Part time: 675 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD PUMP V BELT HAS SPLIT.  REMOVED AND REPLACED.
